NEXPLANON PROBLEM BLEEDING MORE THAN USUAL.

Patient

Q: I got the nexplanon about 3months ago and ive had my period for 2months is that normal

Doctor

A:   Hello,
Nexaplanon is a progesterone contraception and can cause irregular bleeding in form of break through bleeding for 2-3 months which can range from light bleeding to dark bleeding off and on. It is advised that you may take antifibrinolytics like tranexamic acid tabs thrice a day for few days for stopping or reducing bleeding completely.
You may get it prescribed by your physician and take an informed decision.
Regards,

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews